# SDR 03FDEA01836

- Difficulty date: October 30, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727-200
- Aircraft serial: 22035
- Aircraft time: 44,111 hours, 26,136 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01, 3) FLOORBEAM BS 1030, LBL 9, WL 208.  CORROSION ON FLOORBEAM BS 1030, LBL 9, WL 208 FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1.  REPAIRED FLOORBEAM BS 1030, LBL 9, WL 208 IAW SRM 53-10-8 FIG 8.
